# SDR UALA2009042201174

- Difficulty date: April 21, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 56,291 hours, 10,594 cycles
- Engine: Pwa PW4077
- System (JASC): 2425 · AC Indicating System
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Bug
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FOUND NR 1 ENGINE BUG FILTER CLOGGED ON ELECTRIC PAGE.  REPLACED FILTER AND O-RING.  RAN ENGINE, OPS CHECK NORMAL.
